Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have migraine and burning sensation in eyes. Took Migranil. Cause and cure?

I suffer from Migraine and get headache on left side and heaviness and burning sensation in eyes with slight morning exposure to sun even at 8 am for 2 minutes also. Migranil helps in giving temp relief. Can sinus be also a reason for Migraine? I am not having Sinus though, but my son has similar symptoms and sinus problem Email Id- YYYY@YYYY . No fees pl. f u wanna reply complimentary its fine.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. Many people's migraine is sensitive to light. For those people, i is recommended to use sun glass in order to mitigate the effect of light. You can also ask the doctor to give a medication that can prevent the attacks from happening if they continue to happen after wearing sun glass. Sinus problems is not related to migraine. Migraine has some genetic base so it runs in the family. there is no place to worry since they improve after several years. It is important to take care of them in the period of time they exist. I wish you a good health.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor